# SDR G1IA20120914001

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N983C
- Make and model: Beech 200BEECH
- Aircraft serial: BB755
- Aircraft time: 11,968 hours, 12,323 cycles
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 2N305513240411
- Condition: Shorted
- Location: Cockpit
- Part time: 11,968 hours, 12,323 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH THE PILOT NOTICED SMOKE IN THE COCKPIT.  PILOT PUT ON OXYGEN MASK AND LANDED WITHIN FIVE MINUTES WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND RESISTOR R19, A 100 OHKM 2 WATT RESISTOR, CRACKED FROM HEAT.  TRANSISTOR Q7 WAS SHORTED FROM BASE TO EMITTER.  ROOT CAUSE WAS TRANSISTOR TO COPILOT INSTRUMENT LIGHTING CIRCUIT SHORTING OUT.  REPAIRS ARE UNDER WAY.
